MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section b3 field was inadvertently left blank on the initial mdr; therefore, the information has been corrected in this supplemental mdr report.The following field has been updated accordingly: section b3 - date of event: feb 7, 2025 all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown, as information was requested but not provided.Section b3: date of event: date unknown, as information was requested but not provided.Section d6a: implant date: not applicable.The cartridge is not an implantable device.Section d6b: explant date: not applicable.The cartridge is not an implantable device.Section e1: email address: unknown, as information was requested but not provided.Section e1: telephone number: (b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect: clinical code: 4581: no code available (incision enlarged).Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when the tip of the cartridge was viewed under the microscope, it presented grooves (sharp burrs along the edge).During the procedure, it was necessary to make an incision larger than usual in the patient's eye.The material was discarded upon completing the procedure.No further information was provided.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21627312
Report Number3012236936-2025-000072
Device Sequence Number9080049
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(17)250819(10)CP19405
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2025
Device Model NumberEMERALDC30
Device Catalogue NumberEMERALDC30
Device Lot NumberCP19405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown